# SDR VGQY2010081300092

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC OPEN HOLE INSPECTION ON TENSION TIE AND FRAME AT LT BS 820, FOUND 01 EA HOLE CRACK INDICATION ON FRAME WEB AND DOUBLE STACK UP.  REPAIR CARRIED OUT AS PER B747 SRM 53-10-11 REV 117 FIGURE 2.
